MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 38 synergy drug-eluting stent was advanced for treatment; however, it failed to cross the lesion and the stent was damaged.No known patient complications were reported.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 38 synergy drug-eluting stent was advanced for treatment; however, it failed to cross the lesion and the stent was damaged.No known patient complications were reported.It was further reported that crossing difficulties were encountered and no stent damage occurred.
 
Additional Manufacturer Narrative
(b5) describe event or problem: updated.(f10) device codes: removed 'material deformation'.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11691200
Report Number2134265-2021-05027
Device Sequence Number3610245
Product Code NIQ
UDI-Device Identifier08714729840411
UDI-Public08714729840411
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2022
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0025960463
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1